# SDR EISA98067

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BDL, NR 2 ENGINE COMPRESSOR STALLED AND FAILED.  ACCOMPLISHED APPROPRIATE TWO ENGINE OPERATING CHECKLIST.  FLIGHT CONTINUED TO DESTINATION BOS.  REMOVED AND REPLACED ENGINE FUEL PUMP IAW PRATT AND WHITNEY MM 73-11-1.  OPS LEAK CHECK GOOD IAW MM 71-00.  (M)
